About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 893045, 10 pages
http://dx.doi.org/10.1155/2013/893045
Research Article

A Non-NP-Complete Algorithm for a Quasi-Fixed Polynomial Problem

1Department of General Education, National Army Academy, Taoyuan 320, Taiwan
2Department of Mathematics, National Tsing Hua University, Hsinchu 300, Taiwan

Received 15 January 2013; Accepted 24 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Yi-Chou Chen and Hang-Chin Lai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. K. Lenstra, “Factoring multivariate polynomials over algebraic number fields,” SIAM Journal on Computing, vol. 16, no. 3, pp. 591–598, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. P. Tung, “Near solutions of polynomial equations,” Acta Arithmetica, vol. 123, no. 2, pp. 163–181, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. P. Tung, “Algorithms for near solutions to polynomial equations,” Journal of Symbolic Computation, vol. 44, no. 10, pp. 1410–1424, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H.-C. Lai and Y.-C. Chen, “A quasi-fixed polynomial problem for a polynomial function,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 1, pp. 101–114, 2010. View at MathSciNet
  5. S. P. Tung, “Approximate solutions of polynomial equations,” Journal of Symbolic Computation, vol. 33, no. 2, pp. 239–254, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. von zur Gathen and J. Gerhard, Modern Computer Algebra, Cambridge University Press, Cambridge, UK, 2nd edition, 2003. View at MathSciNet